| Model Number |
ZXR00 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/29/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The intraocular lens (iol) is not returning for evaluation as it was discarded; therefore, failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted from the patient's right (od) eye due to being dislocated (subluxed lens).The replacement lens was of the same model.No further information provided.
Additional Manufacturer Narrative
Additional information was received after the initial emdr was submitted and the following fields have been updated: section a-4 patient weight: updated from unknown to 150lbs.Section a-5 ethnicity and race: updated from unknown to white.Section b-5 event description: anisometropia and dysphotopsia medical conditions were reported.Section h-6 health effect - clinical code: 2140 - visual disturbance - dysphotopsia section h-6 health effect - clinical code: 4580 - anisometropia all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.